Alert archive / Florida / Tornado Warnings in 2023

Tornado Warning 89, NWS Tallahassee, FL

June 15, 2023Walton County, Florida

NWS Tallahassee, FL issued this tornado warning at Jun 15, 2023, 8:48 PM CDT for Walton County, Florida. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2023, 8:48 PM CDT (01:48 UTC)
Expired
Jun 15, 2023, 9:30 PM CDT
In force
42 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Walton County, FL

The radar

The Eglin Afb radar (KEVX), 27 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 2:52 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.8 hours before the alert went out and 318 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2023-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1014 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2023-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1014 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
886 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

290 
WFUS52 KTAE 160148
TORTAE
FLC131-160230-
/O.NEW.KTAE.TO.W.0089.230616T0148Z-230616T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
848 PM CDT Thu Jun 15 2023

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  South central Walton County in the Panhandle of Florida...

* Until 930 PM CDT.
    
* At 848 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Santa Rosa Beach, moving east at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  south central Walton County, including the following locations...
  Inlet Beach, Port Washington, Bunker, Grayton Beach, Blue Mountain
  Beach, Seagrove Beach and Seaside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.

&&

LAT...LON 3036 8622 3042 8623 3038 8617 3038 8612
      3039 8610 3040 8612 3041 8610 3045 8603
      3045 8599 3040 8600 3039 8599 3030 8600
      3026 8599 3034 8624
TIME...MOT...LOC 0148Z 276DEG 16KT 3037 8617 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

42-DVD
2 follow-up statements
053 
WWUS52 KTAE 160208
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
908 PM CDT Thu Jun 15 2023

FLC131-160230-
/O.CON.KTAE.TO.W.0089.000000T0000Z-230616T0230Z/
Walton FL-
908 PM CDT Thu Jun 15 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR SOUTH
CENTRAL WALTON COUNTY...
    
At 908 PM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles east of Santa Rosa Beach, moving east at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Bunker and Port Washington. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3038 8612 3039 8610 3040 8612 3041 8610
      3045 8603 3045 8599 3040 8600 3037 8599
      3034 8600 3034 8612
TIME...MOT...LOC 0208Z 278DEG 15KT 3035 8608 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

42-DVD
715 
WWUS52 KTAE 160226
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
926 PM CDT Thu Jun 15 2023

FLC131-160236-
/O.EXP.KTAE.TO.W.0089.000000T0000Z-230616T0230Z/
Walton FL-
926 PM CDT Thu Jun 15 2023

...THE TORNADO WARNING FOR SOUTH CENTRAL WALTON COUNTY WILL EXPIRE AT
930 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.

LAT...LON 3038 8612 3039 8610 3040 8612 3041 8610
      3045 8603 3045 8599 3040 8600 3037 8599
      3034 8600 3034 8612
TIME...MOT...LOC 0226Z 276DEG 16KT 3034 8599 

$$

42-DVD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Jun 15, 6:51 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jun 15, 6:51 PM CDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
751 PM EDT Thu Jun 15 2023

...New AVIATION...

.NEAR TERM...
(Through Friday)
Issued at 329 PM EDT Thu Jun 15 2023

There are 2 separate areas of concern this evening. Over southern
Georgia and the eastern Big Bend, heavy rainfall has caused
widespread flooding, and training cells are expected to continue for
at least the next few hours. Meanwhile, off to our northwest, strong
to severe thunderstorms (and a flash flood threat) will move east-
southeast into the forecast area through the afternoon and evening.
All modes of severe weather remain possible. We should see most
storms taper off after midnight, though some storms will remain
possible generally south of I-10 during the overnight hours. The
severe threat should also decrease overnight, but we couldn't rule
out an isolated strong to severe storm. Lows will be in the 70s.

For Friday, we remain in this active pattern again as another
shortwave dives southwestward toward the forecast area. Timing of
storms is a bit uncertain, but we could have one round move through
during the morning and another later in the afternoon. Yet again,
damaging winds and large hail are possible in the strong to severe
storms. An isolated tornado or two cannot be ruled out. Heavy
rainfall is also possible, but more discussion on that is in the
Hydrology section below. Highs, should we get enough sunshine, will
be in the upper 80s to lower 90s.

&&

.SHORT TERM...
(Friday night through Saturday night)
Issued at 329 PM EDT Thu Jun 15 2023

Elevated northwesterly mid-level flow will continue into Saturday,
especially across the western half of the area, with 40-50kt at
500mb. With the quasi-stationary frontal boundary remaining
largely in place as well, a continuation of the current stormy
pattern will remain favored. While the exact timing and evolution
of the convection on any particular day is difficult to pin down,
conditions will once again support the potential for severe storms
and excessive rainfall, with the potential for additional flash
flooding as soils continue to become more saturated.

&&

.LONG TERM...
(Sunday through Wednesday)
Issued at 329 PM EDT Thu Jun 15 2023

Strong mid-level flow will continue across the area through Sunday
before gradually weakening by early next week. However, the flow
will still remain cyclonic as a trough remains in place across the
eastern CONUS. So, the continuous severe threat should begin to
wane, replace by a more typical wet and active summertime pattern.
However, through Sunday, with that elevated flow, periodic clusters
of severe storms will continue to be a concern, along with areas
of flooding due to the increasingly saturated soils.

&&

.AVIATION...
(00Z TAFS)
Issued at 751 PM EDT Thu Jun 15 2023

Thunderstorms currently north of Destin will affect ECP over the
next 2 hours. Thereafter, storms will favor Panhandle beaches and
just offshore, necessitating the inclusion of VCTS at ECP for the
rest of tonight. For other terminals, a very moist and rain-cooled
air mass will lend itself to development of IFR ceilings
overnight, as a return of warm moist air interacts with the rain-
cooled air.

Those clouds will start to lift and scatter after sunrise.
Sometime between mid-morning and mid-afternoon, a mesoscale
convective system (MCS) looks like it will want to race east or
east-southeast across the terminals. Timing is the most uncertain
aspect, though it is also uncertain if it will focus on our AL/GA
terminals, or further south over our FL terminals. Whenever and
wherever it goes, it will arrive with very strong wind gusts, then
exit with a couple hours of trailing stratiform rain.

&&

.MARINE...
Issued at 329 PM EDT Thu Jun 15 2023

Unsettled conditions will continue over the waters for the next
several days as showers and thunderstorms continue to develop
inland and move offshore. Thunderstorms will be capable of strong
gusty winds, hail, waterspouts and frequent lightning. Otherwise,
generally southwest winds are expected with periods of exercise
caution conditions, especially within the nearshore waters.

&&

.FIRE WEATHER...
Issued at 329 PM EDT Thu Jun 15 2023

Rounds of showers and thunderstorms will continue across the area
for the next few days. Some of the storms may be strong to severe
each day. Fire weather concerns are minimal for the next few days.

&&

.HYDROLOGY...
Issued at 329 PM EDT Thu Jun 15 2023

Repeated rounds of thunderstorms have produced significant
rainfall totals across the forecast over the past several days.
Multi-day rainfall totals in parts of Southwest Georgia and
Southeast Alabama are in excess of 5 to 7 inches. Several more
inches of rain are possible over the next few days. As soils are
becoming saturated, flash flooding is becoming more of an issue,
especially across SW Georgia and portions of the Big Bend.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   73  89  71  88 /  80  70  60  70
Panama City   76  87  73  87 /  90  70  70  80
Dothan        70  87  69  87 /  70  50  60  50
Albany        70  88  68  88 /  70  30  40  40
Valdosta      71  88  69  88 /  90  40  50  60
Cross City    74  88  70  88 /  70  80  70  80
Apalachicola  78  86  74  85 /  70  70  70  80

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Friday evening for FLZ007-009-011-016>019.

     High Rip Current Risk through Friday morning for FLZ108-112-114-
     115.

GA...Flood Watch through Friday evening for GAZ120>131-142>148-
     155>161.

AL...Flood Watch through Friday evening for ALZ065>069.

GM...None.
&&

NEAR TERM...Young
SHORT TERM...Camp
LONG TERM....Camp
AVIATION...Haner
MARINE...Camp
FIRE WEATHER...Young
HYDROLOGY...Camp

In the hours before

Special weather statement, Jun 15, 6:39 PM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
739 PM EDT Thu Jun 15 2023

FLZ034-134-160030-
Coastal Dixie FL-Inland Dixie FL-
739 PM EDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of Dixie County through
830 PM EDT...

At 739 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Fowlers Bluff, or 12 miles south of Cross City,
moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cross City, Horseshoe Point, Suwannee, Horseshoe Beach, Shamrock,
Cross City Airport, Shired Island, Old Town, Eugene, Fletcher, Yellow
Jacket, Guaranto Springs and Fanning Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
Big Bend of Florida.

&&

LAT...LON 2929 8322 2955 8348 2960 8349 2964 8356
      2967 8343 2966 8337 2969 8335 2979 8294
      2970 8294 2963 8297 2958 8295 2959 8294
      2954 8298 2947 8298 2937 8307 2935 8306
      2930 8316 2929 8317
TIME...MOT...LOC 2339Z 254DEG 19KT 2946 8314

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

72-BUNKER
Special weather statement, Jun 15, 6:51 PM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
651 PM CDT Thu Jun 15 2023

FLZ008-108-160045-
Central Walton FL-South Walton FL-
651 PM CDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of southwestern Walton
County through 745 PM CDT...

At 651 PM CDT, Doppler radar was tracking a strong thunderstorm near
Niceville, moving southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Santa Rosa Beach, Eglin Air Force Base, Freeport, Inlet Beach,
Portland, Villa Tasso, Port Washington, Blue Mountain Beach, Seaside,
Miramar Beach, Gulf Pines, Bunker, Grayton Beach, Seagrove Beach,
Sandestin and Four Mile Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
the Panhandle of Florida.

&&

LAT...LON 3038 8633 3042 8631 3040 8623 3043 8626
      3043 8625 3038 8616 3038 8612 3039 8611
      3044 8616 3047 8613 3046 8619 3050 8620
      3046 8639 3065 8639 3051 8600 3018 8599
      3031 8639 3040 8639
TIME...MOT...LOC 2351Z 297DEG 24KT 3050 8639

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

72-BUNKER
Local storm report, Jun 15, 6:55 PM CDT, 1 hour 53 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
755 PM EDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     Waterspout       6 S Apalachicola        29.64N 84.97W
06/15/2023                   GMZ755             FL   Public

            Video of waterspout on social media.

&&

PC
Local storm report, Jun 15, 7:41 PM CDT, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
841 PM EDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     Tstm Wnd Gst     1 NNE Turquoise Beach   30.42N 86.31W
06/15/2023  M67 MPH          Walton             FL   Mesonet

            Ambient weather station measured a 67 mph
            gust.

&&
Local storm report, Jun 15, 7:44 PM CDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
844 PM EDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     Tstm Wnd Gst     1 ENE Choctaw Beach     30.48N 86.33W
06/15/2023  M57 MPH          Walton             FL   Mesonet

            Mesonet station 1416W Fswn Choctaw Beach
            reported a wind gust of 57 MPH.

&&

rh
Local storm report, Jun 15, 8:27 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
927 PM EDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     Tstm Wnd Gst     Alligator Point         29.90N 84.40W
06/15/2023  M40 MPH          Franklin           FL   Mesonet

            Mesonet station FW9222 Alligator Point.

&&

rh

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:08 PM CDTSpecial Marine WarningTAE3 hr
Jun 15, 7:33 PM CDTTornado WarningTAEWalton28 min
Jun 15, 8:14 PM CDTTornado WarningTAEWalton19 min
Jun 15, 8:48 PM CDTSpecial Marine WarningTAE87 min
Jun 15, 9:36 PM CDTSevere Thunderstorm WarningTAEWakulla21 min
Jun 15, 10:10 PM CDTSpecial Marine WarningTAE2 hr
Jun 15, 11:28 PM CDTSpecial Weather StatementTAEWakulla47 min
Jun 15, 11:58 PM CDTSpecial Weather StatementTAEJefferson32 min
Jun 16, 12:12 AM CDTSpecial Marine WarningTAE2 hr
Jun 16, 12:28 AM CDTSpecial Weather StatementTAEJefferson47 min
Jun 16, 12:31 AM CDTSpecial Marine WarningTAE3 hr
Jun 16, 12:42 AM CDTTornado WarningTAETaylor13 min
Jun 16, 1:11 AM CDTSpecial Weather StatementTAETaylor34 min
Jun 16, 1:15 AM CDTTornado WarningTAETaylor30 min
Jun 16, 1:42 AM CDTTornado Warning Tornado observedConsiderable damage threatTAETaylor32 min
Jun 16, 2:04 AM CDTTornado WarningTAEJefferson, Taylor26 min
Jun 16, 2:07 AM CDTTornado WarningTAEJefferson, Taylor38 min
Jun 16, 2:27 AM CDTTornado WarningTAETaylor33 min
Jun 16, 2:40 AM CDTTornado Warning Tornado observedTAETaylor35 min
Jun 16, 2:50 AM CDTFlash Flood WarningTAEJefferson, Taylor3 hr
Jun 16, 2:54 AM CDTSpecial Marine WarningTAE66 min
Jun 16, 3:01 AM CDTTornado WarningTAELafayette, Taylor29 min
Jun 16, 3:08 AM CDTTornado WarningTAELafayette, Taylor37 min
Jun 16, 3:22 AM CDTSpecial Marine WarningTAE113 min
Jun 16, 3:33 AM CDTTornado WarningTAELafayette, Taylor42 min
Jun 16, 3:59 AM CDTFlash Flood WarningTAELafayette3 hr
Jun 16, 4:00 AM CDTSpecial Weather StatementTAEMadison45 min
Jun 16, 4:13 AM CDTSevere Thunderstorm WarningTAEDixie, Lafayette47 min
Jun 16, 4:27 AM CDTSmall Craft AdvisoryTAE15 hr
Jun 16, 4:53 AM CDTTornado WarningTAEDixie, Lafayette37 min
Jun 16, 5:30 AM CDTTornado WarningTAEDixie15 min
Jun 16, 6:47 AM CDTAreal Flood WarningTAELafayette, Taylor3 hr
Jun 16, 9:04 AM CDTSevere Thunderstorm Warning Considerable damage threatTAEBay, Holmes, Walton, Washington56 min
Jun 16, 9:09 AM CDTSpecial Marine WarningTAE96 min
Jun 16, 9:51 AM CDTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf, Holmes, Jackson, Walton and 1 more54 min
Jun 16, 10:24 AM CDTSevere Thunderstorm Warning Considerable damage threatTAEFranklin, Gadsden, Gulf, Leon, Liberty, Wakulla66 min
Jun 16, 10:35 AM CDTSpecial Marine WarningTAE85 min
Jun 16, 10:39 AM CDTSpecial Weather StatementTAEBay, Calhoun, Jackson36 min
Jun 16, 10:43 AM CDTRip Current StatementTAEBay, Franklin, Gulf, Walton56 hr
Jun 16, 11:08 AM CDTSpecial Weather StatementTAEBay, Calhoun, Jackson37 min
Jun 16, 11:25 AM CDTSevere Thunderstorm WarningTAEFranklin, Jefferson, Leon, Taylor, Wakulla38 min
Jun 16, 11:28 AM CDTSpecial Weather StatementTAEGadsden, Gulf, Liberty32 min
Jun 16, 11:51 AM CDTSpecial Marine WarningTAE84 min
Jun 16, 11:54 AM CDTSevere Thunderstorm WarningTAEJefferson, Taylor51 min
Jun 16, 11:59 AM CDTSpecial Weather StatementTAEFranklin, Gadsden, Gulf, Leon, Liberty31 min
Jun 16, 12:09 PM CDTSpecial Weather StatementTAEMadison36 min
Jun 16, 12:22 PM CDTSevere Thunderstorm WarningTAEDixie, Lafayette53 min
Jun 16, 12:34 PM CDTSpecial Weather StatementTAEFranklin, Jefferson, Wakulla26 min
Jun 16, 12:43 PM CDTSpecial Weather StatementTAEMadison, Taylor32 min
Jun 16, 1:01 PM CDTSpecial Weather StatementTAEFranklin, Gulf, Jefferson, Leon, Liberty, Madison and 2 more59 min
Jun 16, 1:10 PM CDTSpecial Marine WarningTAE103 min
Jun 16, 1:16 PM CDTSpecial Weather StatementTAEDixie, Lafayette59 min

Nearby

Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.